# SDR AALA20040623

- Difficulty date: June 5, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

BNA EN ROUTE ORD - ATL DURING CLIMBOUT LEFT CSD OIL PRESSURE LOW LIGHT ILLUMINATED FOLLOWED BY LEFT GENERATOR TRIPPED OFF.  CONFIRMED CSD OVERTEMP AND DISCONNECTED.  ALSO APU GENERATOR WOULD NOT GO ONLINE AFTER INFLIGHT START.  RESET, NO HELP.  LANDED BNA WITHOUT INCIDENT.  REPLACED LEFT HAND ENGINE CSD AND OIL COOLER AND APU GENERATOR CONTROL UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
